MathSciNet Relay Station
MathSciNet bibliographic data
MR2628847 14G40 (14C40)
Burgos Gil, José I.; Liţcanu, Răzvan Singular Bott-Chern classes and the arithmetic Grothendieck Riemann Roch theorem for closed immersions. Doc. Math. 15 (2010), 73–176.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement